Firmoo > Answers > Eye Health >  question

Question

Ask questions

Katelyn


04/08/2013

Can seizures cause blurred vision ?

Is it possible to get blurred vision from seizures? How can seizures affect on my eyesight? Is there anything that i can do to stop it?
Related Topics : blurred vision
Answer the question

Answers (2)

  • Arianna griffin

    04/09/2013

    Yes, it is possible in some cases that people may get blurry vision when he or she is suffering from seizures. For example, if during a seizurethe the patient has had suspected head trauma, then the patient should pay attention to the signs which may happen, such as blurred vision or other vision problems, difficulty sustaining consciousness, vomiting, extreme tiredness in the hours following the seizure. If any of the symptoms mentioned above has emerged, it is important to seek medical attention as soon as possible. Sometimes the symptoms of seizures are not to be treat at all with some of the following factors: A. The patient has no prior history of seizures. B. The patient has one single seizure. C. The diagnostic tests reveal no neurological abnormalities. D. The patient is too young. On the other hand, if the patient has a history of seizures and has been diagnosed with Epilepsy, then an anti-seizure medication will likely be prescribed. However, if drug therapy is not successful in preventing and controlling the seizures, then other methods may be considered including surgery, special dietary changes, and complementary medicine and so on.
  • Randa Fritch

    04/09/2013

    We could say seizures are a common system in our life, there are four out of ten get this sickness. We feel uncontrollable facial movements, numbing sensations, or muscle twitches if we get this bad system. With the facial movements, our eyes will become blurred gradually without our attention. Our eyes will be bad if we get seizures with many times. That will be a bad condition if we will not take some medicine. For the medical treatment, maybe your doctor prescribe an anti-seizure medication. Your doctor will take other actions for your treatment if your situation will not become better. Such as taking special dietary changes or making a surgery to change your situation. Believe in your doctor and yourself. Hope this will help you a lot.
Jumpto